Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  The asymptotic distribution of MLE of treatment lag threshold
 
 
Title: The asymptotic distribution of MLE of treatment lag threshold
Author: Luo, X.
Appeared in: Journal of statistical planning and inference
Paging: Volume 53 (1996) nr. 1 pages 29 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands